# SDR DALA2025011000224

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 9,124 hours, 1,039 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Excess Play
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 R/H WING, O/B FLAP UPLOCK ROLLER HAS PLAY. CORRECTIVE ACTION: REPLACED ROLLER ASSYS PER A330 AMM 27-54-73. (0753315)
